# SDR SIMA201134301

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 21,514 hours, 15,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3710 THE CREW REPORTED THE EMERGENCY LIGHTS WERE CYCLING ON AND OFF IN THE ARMED POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED JB-11, PCB5 IAW AMM 24-06-11.  REMOVED AND REPLACED RELAY K135 ON JB-11, PCB5 IAW CMM 24-06-00 INSTALLED JB-11, PCB5 IAW AMM 24-06-11.  THE OPERATIONAL CHECKS WERE GOOD IAW AMM 24-06-11-710-801.  THE AIRCRAFT WAS RETURNED TO SERVICE.
